Drug Interactions between ibuprofen and tinzaparin
This report displays the potential drug interactions for the following 2 drugs:
Interactions between your drugs
Applies to: ibuprofen and tinzaparin
Talk to your doctor before using tinzaparin together with ibuprofen. Combining these medications can increase the risk of bleeding complications. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Call your doctor promptly if you experience any unusual bleeding or bruising, swelling, vomiting, blood in your urine or stools, headache, dizziness, or weakness during treatment with these medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No interaction information available.|